MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 236132
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product involved in the incident was returned to arkray usa and forwarded to the manufacturer for evaluation.We have not yet received evaluation results.Arkray will file a follow-up report when device evaluation is complete.
 
Event or Problem Description
Customer has techlite pen needles, part 236132.Lot x56p7.Caller says that the needles bend when he injects his insulin.I tried to advise on how to use pen needles since he just got switched to our brand.Customer is not satisfied with quality of product and wants refund.Advised refund will need to come from pharmacy.I suggest we replace the box and send him out a new box to try out.Customer seems to want to be switched to old brand.I advised insurance will have to take care of that.Replaced pen needles and sent return label.Advised on how to return product.
 
Additional Manufacturer Narrative
Dhrs were reviewed.No records confirming the defect were observed.10 pen needles from archival sample were tested with triple puncture into a silicone cube with a hardness of 55 shore (imitating the hardness of human tissue).No defects were observed during test.Additionally, 10 pen needles from returned sample were tested with triple puncture into a silicone cube with a hardness of 55 shore (imitating the hardness of human tissue).No defects were observed during test.Defect was not confirmed.Root cause analysis was not conducted.No corrective action.Complaint closed.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
MDR Report Key8340476
Report Number1832816-2019-00002
Device Sequence Number18883687
Product Code FMI
UDI-Device Identifier00015482236328
UDI-Public(01)00015482236328
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2022
Device Model Number236132
Device Catalogue Number236132
Device Lot NumberX56P7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2019
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer01/23/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1